Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LovelyRainz

Regimen Caused Lots Of Skin Problems!?!?

Recommended Posts

I have only been using The Regimen for 2 days and my face became swollen, red, itchy, and dry. I even have swollen eye lids and I'm not even sure how that happened?!!? I followed the instructions precisely, but ended up with very irritated skin as a result. I thought that I wouldn't have such a reaction towards the products considering that I have used BP before. Another thing I don't get is why my whole face is red? I only applied the BP on my problem areas. I don't know what to do anymore. I just want my skin to go back to normal. Has this happened to any of you? What can I do to treat this?

Share this post


Link to post
Share on other sites

Swelling is never a good sign. You either used too much bp too soon or you could be allergic to it. How much did you apply? For now, don't use it anymore until we can hopefully figure out what's going on. If you are concerned though, see your doctor.

In the meantime please read here: http://www.acne.org/faq.html#burn

And here: http://www.acne.org/faq.html#help

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×